RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2001, Volume 8, Number 2, Pages 3–16 (Mi da241)  

This article is cited in 5 scientific papers (total in 5 papers)

An asymptotically exact algorithm for solving the location problem with constrained production volumes

I. P. Voznyuk, E. Kh. Gimadi, M. Yu. Filatov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider the problem of the best location of production facilities with constrained production volumes. We present a polynomial algorithm for finding an approximate solution of the problem with random input data. We give conditions for the input data under which the algorithm is asymptotically exact.

Full text: PDF file (1140 kB)

Bibliographic databases:
UDC: 519.854
Received: 18.09.2001

Citation: I. P. Voznyuk, E. Kh. Gimadi, M. Yu. Filatov, “An asymptotically exact algorithm for solving the location problem with constrained production volumes”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:2 (2001), 3–16

Citation in format AMSBIB
\Bibitem{VozGimFil01}
\by I.~P.~Voznyuk, E.~Kh.~Gimadi, M.~Yu.~Filatov
\paper An asymptotically exact algorithm for solving the location problem with constrained production volumes
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2001
\vol 8
\issue 2
\pages 3--16
\mathnet{http://mi.mathnet.ru/da241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918214}
\zmath{https://zbmath.org/?q=an:1025.90006}


Linking options:
  • http://mi.mathnet.ru/eng/da241
  • http://mi.mathnet.ru/eng/da/v8/s2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, Yu. V. Glazkov, “An asymptotically exact algorithm for one modification of planar three-index assignment”, J. Appl. Industr. Math., 1:4 (2007), 442–452  mathnet  crossref  mathscinet  zmath
    2. A. A. Ageev, E. Kh. Gimadi, A. A. Kurochkin, “Polinomialnyi algoritm resheniya zadachi razmescheniya na tsepi s odinakovymi proizvodstvennymi moschnostyami predpriyatii”, Diskretn. analiz i issled. oper., 16:5 (2009), 3–18  mathnet  mathscinet  zmath
    3. E. Kh. Gimadi, A. A. Kurochkin, “Uniform Capacitated Facility Location Problem with Random Input Data”, J. Math. Sci., 188:4 (2013), 359–377  mathnet  crossref
    4. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:2 (2014), 208–217  mathnet  crossref  mathscinet  isi
    5. A. A. Kurochkin, “Capacitated facility location problem on random input data”, J. Appl. Industr. Math., 8:4 (2014), 541–551  mathnet  crossref  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:393
    Full text:132

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019